Pacific Journal of Mathematics

Structural constants. II.

Adilson Gonçalves

Article information

Pacific J. Math., Volume 54, Number 2 (1974), 39-51.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20D05: Finite simple groups and their classification


Gonçalves, Adilson. Structural constants. II. Pacific J. Math. 54 (1974), no. 2, 39--51.

Export citation


  • [1] J. L. Alperin, R. Brauer, and D. Gorenstein, Finite groups with quasi-dihedral and wreathedSylow 2-subgroups,I, Trans. Amer. Soc, 151 (1970).
  • [2] R. Brauer, On groups whose order contains aprime to the first power, I, II, Amer. J. Math., 64(1942).
  • [3] W. Feit, On a class of doubly transitivepermutation groups, Illinois J. Math.,4 (1960).
  • [4] W. Feit, On finite linear groups, J. Algebra, 5 (1967).
  • [5] W. Feit, The Current Situation in the Theory of Finite Simple Groups, Dedicated to Richard Brauer on the occasion of his 70th birthday. Actas, Congres Intern.Math.I (1970), 55-93.
  • [6] P. Fong, Sylow 2-subgroupsof small order,I, to appear.
  • [7] Adilson Gonalves, Structural Constants I, J. Algebra, 26 (1973).
  • [8] D. Gorenstein, and J. Walter, The characterization of finite groups with dihedral Sylow 2-subgroups, I, II, III, J. Algebra, 2 (1965).
  • [9] M. Hall, The Theory of Groups, Macmillan, New York, (1959).
  • [10] M. Hall, A search for Simple Groups of Order less than a million, Computational Problems in Abstract Algebra, edited by J. Leech, Pergamon Press, New York, (1968).
  • [11] J. Walter, The characterization of finite simple groups, with Abelian Sylow2-subgroups, Ann. Math., 189,3 (1969).

See also

  • Adilson Gonçalves. Structural constants. I. I [MR 48 #4100] J. Algebra 26 1973 185--201.